MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT? Model D; Duodenoscope And Accessories, Flexible/Rigid

BOSTON SCIENTIFIC CORPORATION EXALT? Model D; Duodenoscope And Accessories, Flexible/Rigid
Model Number M00542420
Medical Device Problem Codes Fluid/Blood Leak (1250); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a exalt model d was used during an ercp (endoscopic retrograde cholangiopancreatography) procedure performed on (b)(6) 2026 for an unknown treatment.During the procedure, close to the end the visualization was lost.It was reported fluid was noted exiting through the biopsy cap during the case.The procedure was completed with the original device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.Block h11: the complaint device was not returned; therefore, product analysis could not be performed.Due to the lack of evidence, the reported event could not be confirmed.Device technical analysis not performed, as the device was not returned for evaluation.A risk review was completed and confirmed that the event of scope loss of visualization was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.It was confirmed this device met manufacturing specifications prior to distribution, and there were no manufacturing deviations that could have contributed to the reported event.The most probable cause of the reported issue could not be established due to insufficient evidence and the inability to evaluate the device.Cause not established.No further escalation is required.

Brand Name
EXALT? Model D
Common Device Name
Duodenoscope And Accessories, Flexible/Rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25451110
Report Number3005099803-2026-02394
Device Sequence Number10410045
Product Code FDT
UDI-Device Identifier08714729983514
UDI-Public(01)08714729983514(17)280121(10)38405250
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542420
Device Catalogue NumberM00542420
Device Lot Number0038405250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown